CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 61 Number 2 (Apr 2009)

Looking for a printed back issue?
Page  
Contents
241   Operator Integrals, Spectral Shift, and Spectral Flow
Azamov, N. A.; Carey, A. L.; Dodds, P. G.; Sukochev, F. A.
264   On $\BbZ$-Modules of Algebraic Integers
Bell, J. P.; Hare, K. G.
282   Closed Ideals in Some Algebras of Analytic Functions
Bouya, Brahim
299   \v{C}eby\v{s}ev Sets in Hyperspaces over $\mathrm{R}^n$
Dawson, Robert J. MacG.; Moszy\'{n}ska, Maria
315   Injective Representations of Infinite Quivers. Applications
Enochs, E.; Estrada, S.; Rozas, J. R. Garc\'{\i}a
336   The Large Sieve Inequality for the Exponential Sequence $\lambda^{[O(n^{15/14+o(1)})]}$ Modulo Primes
Garaev, M. Z.
351   Multiplication of Polynomials on Hermitian Symmetric spaces and Littlewood--Richardson Coefficients
Graham, William; Hunziker, Markus
373   An Infinite Order Whittaker Function
McKee, Mark
382   Unit Elements in the Double Dual of a Subalgebra of the Fourier Algebra $A(G)$
Miao, Tianxuan
395   $L$-Functions for $\GSp(2)\times \GL(2)$: Archimedean Theory and Applications
Moriyama, Tomonori
427   On Reducibility and Unitarizability for Classical $p$-Adic Groups, Some General Results
Tadi\'c, Marko
451   A Subalgebra Intersection Property for Congruence Distributive Varieties
Valeriote, Matthew A.
465   On Partitions into Powers of Primes and Their Difference Functions
Woodford, Roger

© Canadian Mathematical Society, 2014 : https://cms.math.ca/